# SDR CA020812004

- Difficulty date: August 10, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 54,098 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 5007024260
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AT GATE,  ODOR OF SMOKE IN COCKPIT.  INVESTIGATION FOUND ODOR COMING FROM GASPER FAN.  C/B PULLED AND AIRCRAFT DISPATCHED UNDER MEL 21-24.
